# SDR CA190716003

- Difficulty date: June 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R32200
- Condition: Corroded
- Location: Fs 409
- Part time: 40,368 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON INSPECTION, CORROSION FOUND AT FS409 FRAME CORROSION AT STR27 (TC# 20190716003)
